Diffractive geometric optics for Bloch wave packets

Allaire, Grégoire, Palombaro, Mariapia and Rauch, Jeffrey (2011) Diffractive geometric optics for Bloch wave packets. Archive for Rational Mechanics and Analysis, 202 (2). pp. 373-426. ISSN 0003-9527

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Mariapia Palombaro
Date Deposited: 17 Sep 2013 11:41
Last Modified: 17 Sep 2013 11:41
URI: http://sro.sussex.ac.uk/id/eprint/46298
📧 Request an update